Search Results

There are 30664 results for: content related to: DEVELOPMENT OF NUTRIENT SUBMODULES FOR USE IN THE GRIDDED SURFACE SUBSURFACE HYDROLOGIC ANALYSIS (GSSHA) DISTRIBUTED WATERSHED MODEL 1

  1. On the Growth of Ideals and Submodules

    Journal of the London Mathematical Society

    Volume 56, Issue 2, October 1997, Pages: 245–263, Dan Segal

    Version of Record online : 23 DEC 2016, DOI: 10.1112/S0024610797005425

  2. Influence of edaphic factors on the spatial structure of inland halophytic communities: a case study in China

    Journal of Vegetation Science

    Volume 9, Issue 6, December 1998, Pages: 797–804, Daiyuan Pan, André Bouchard, Pierre Legendre and Gérald Domon

    Version of Record online : 24 FEB 2009, DOI: 10.2307/3237045

  3. The Number of Submodules

    Proceedings of the London Mathematical Society

    Volume s3-49, Issue 1, July 1984, Pages: 183–192, Juris Steprāns

    Version of Record online : 23 DEC 2016, DOI: 10.1112/plms/s3-49.1.183

  4. Splittings of von Neumann rho-invariants of knots

    Journal of the London Mathematical Society

    Volume 89, Issue 3, June 2014, Pages: 797–816, Se-Goo Kim and Taehee Kim

    Version of Record online : 8 APR 2014, DOI: 10.1112/jlms/jdu008

  5. Numerical modelling of the effects of an underground ridge on earthquake-induced 0.5–2.5 Hz ground motion

    Geophysical Journal International

    Volume 165, Issue 1, April 2006, Pages: 180–196, J. P. Narayan and A. Ram

    Version of Record online : 22 FEB 2006, DOI: 10.1111/j.1365-246X.2006.02874.x

  6. Effects of Differences in Prescribed Fire Regimes on Patchiness and Intensity of Fires in Subtropical Savannas of Everglades National Park, Florida

    Restoration Ecology

    Volume 11, Issue 1, March 2003, Pages: 91–102, Matthew G. Slocum, 1 William J. Platt and 2 Hillary C. Cooley 3

    Version of Record online : 21 FEB 2003, DOI: 10.1046/j.1526-100X.2003.00115.x

  7. The Integral Closure of Modules, Buchsbaum–Rim Multiplicities and Newton Polyhedra

    Journal of the London Mathematical Society

    Volume 69, Issue 2, April 2004, Pages: 407–427, Carles Bivià-Ausina

    Version of Record online : 23 DEC 2016, DOI: 10.1112/S0024610703005155

  8. Submodules, Subalgebras and Ideals in Finite Modules or Nilpotent Algebras Over Dedekind Domains

    Journal of the London Mathematical Society

    Volume s2-5, Issue 4, November 1972, Pages: 681–690, J. Knopfmacher and G. E. Burger

    Version of Record online : 23 DEC 2016, DOI: 10.1112/jlms/s2-5.4.681

  9. p-essential normality of quasi-homogeneous Drury–Arveson submodules

    Journal of the London Mathematical Society

    Volume 87, Issue 3, June 2013, Pages: 899–916, Kunyu Guo and Chong Zhao

    Version of Record online : 28 JAN 2013, DOI: 10.1112/jlms/jds080

  10. High-efficiency CIGS submodules

    Progress in Photovoltaics: Research and Applications

    Volume 20, Issue 5, August 2012, Pages: 595–599, Hironori Komaki, Shigenori Furue, Akimasa Yamada, Shogo Ishizuka, Hajime Shibata, Koji Matsubara and Shigeru Niki

    Version of Record online : 24 FEB 2012, DOI: 10.1002/pip.2172

  11. Modules Whose Lattice of Submodules is Distributive

    Proceedings of the London Mathematical Society

    Volume s3-28, Issue 2, March 1974, Pages: 291–310, W. Stephenson

    Version of Record online : 23 DEC 2016, DOI: 10.1112/plms/s3-28.2.291

  12. Infective Envelopes and Inverse Polynomials

    Journal of the London Mathematical Society

    Volume s2-8, Issue 2, July 1974, Pages: 290–296, D. G. Northcott

    Version of Record online : 23 DEC 2016, DOI: 10.1112/jlms/s2-8.2.290

  13. You have free access to this content
    The pattern of endocranial ontogenetic shape changes in humans

    Journal of Anatomy

    Volume 215, Issue 3, September 2009, Pages: 240–255, Simon Neubauer, Philipp Gunz and Jean-Jacques Hublin

    Version of Record online : 15 JUN 2009, DOI: 10.1111/j.1469-7580.2009.01106.x

  14. The Farrell–Jones conjecture for S-arithmetic groups

    Journal of Topology

    Volume 9, Issue 1, March 2016, Pages: 51–90, H. Rüping

    Version of Record online : 23 NOV 2015, DOI: 10.1112/jtopol/jtv034

  15. The Decomposition of Finitely Generated Modules and Fractionally Self-Injective Rings

    Journal of the London Mathematical Society

    Volume s2-16, Issue 2, October 1977, Pages: 209–220, Peter Vámos

    Version of Record online : 23 DEC 2016, DOI: 10.1112/jlms/s2-16.2.209

  16. Soluble Groups Which are Products of Groups of Finite Rank

    Journal of the London Mathematical Society

    Volume s2-40, Issue 3, December 1989, Pages: 405–419, John S. Wilson

    Version of Record online : 23 DEC 2016, DOI: 10.1112/jlms/s2-40.3.405

  17. The (Co)Homology of Aspherical Coxeter Groups

    Journal of the London Mathematical Society

    Volume s2-42, Issue 1, August 1990, Pages: 49–63, Stephen J. Pride and Ralph Stöhr

    Version of Record online : 23 DEC 2016, DOI: 10.1112/jlms/s2-42.1.49

  18. Top-stable degenerations of finite-dimensional representations I

    Proceedings of the London Mathematical Society

    Volume 96, Issue 1, January 2008, Pages: 163–198, Birge Huisgen-Zimmermann

    Version of Record online : 20 SEP 2007, DOI: 10.1112/plms/pdm031

  19. Factorizations for 2-Constrained Groups

    Proceedings of the London Mathematical Society

    Volume s3-41, Issue 3, November 1980, Pages: 385–438, George Glauberman

    Version of Record online : 23 DEC 2016, DOI: 10.1112/plms/s3-41.3.385

  20. Finiteness Conditions on Soluble Lie Algebras

    Journal of the London Mathematical Society

    Volume s2-8, Issue 2, July 1974, Pages: 283–289, Ralph K. Amayo

    Version of Record online : 23 DEC 2016, DOI: 10.1112/jlms/s2-8.2.283